# SDR FDEA201303070508

- Difficulty date: March 7, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 68,641 hours, 24,554 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 113N150517
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WS 670.27 T/E RIB FOUND CORRODED AT CONNECTION POINT TO INBD BONDING JUMPER.  REPAIRED IAW EA F-5740-162932 PART 1.  MAJOR REPAIR.
